# SDR GTIA2025080439030

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 18,393 hours, 7,839 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE  AIR  QUALITY EVENT REPORTED  BY THE AFT FAS SKUNK SMELL DURING CLIMB AND DESCENT. AIR QUALITY EVENT FORM FILLED OUT-ACCOMPLISHED  TSM 05-50-00-810-831-A NO FURTHER ODOR FOUND AT THIS TIME A/C OK FOR SERVICE MOC 119918 ODOR IDENTIFIED AS TYPE 10.  VERIFIED OIL LEVELS ON ENGINES AND APU. NO FURTHER FAULTS FOUND.
